MathSciNet Relay Station
MathSciNet bibliographic data
MR1258051 (94m:11110) 11N37 (11A07 11K99)
Esseen, Carl-Gustav A stochastic model for primitive roots. Rev. Roumaine Math. Pures Appl. 38 (1993), no. 6, 481–501.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement